# SDR ABXA9700183

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 3916139501
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WEB CRACKED ON ENTRY DOOR.  REPAIRED WEB ON ENTRY DOOR IAW DC-9 SRM 52-05, FIG.7.
